# SDR 220192004

- Difficulty date: October 4, 2004
- Submitted: October 4, 2004
- Operation: General aviation
- Aircraft: N968BG
- Make and model: Cirrus SR22
- Aircraft serial: 0968
- Aircraft time: 205 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN334
- Condition: Chafed
- Location: Alt Air Door
- Part time: 205 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF PN 15708-001 INDUCTION DUCT ASSY IT WAS NOTED THAT INDUCTION DUCT WAS CRACKED IN AREA OF AN3-34 BOLT WHICH SERVES AS HINGE POINT FOR ALTERNATE AIR DOOR.  AFTER REMOVING BOLT IT WAS FOUND TO HAVE A GROOVE WORN INTO BOLT SHANK ALL THE WAY AROUND (360 DEGREES).  IT APPEARS THAT INDUCTION DUCT SUPPORT BRACKET PN 15671-002, STAINLESS STEEL, IS WEARING IT'S WAY INTO BOLT.  OTHER AC WERE INSPECTED IN THIS AREA AND ALL WERE FOUND TO HAVE SOME DEGREE OF WEAR ON BOLT AND CRACKING ON THE DUCT ASSY IN SAME AREA. IT IS VERY DIFFICULT TO TELL IF THERE IS CRACKING ON DUCT (CRACKING LOCATED AT BOTTOM OF DUCT) WITHOUT REMOVING IT. CONDITION OF THE BOLT CANNOT BE VERIFIED UNLESS IT IS REMOVED.
